Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterization in the space of convolution operators


Author: B. R. Nagaraj
Journal: Proc. Amer. Math. Soc. 94 (1985), 396-398
MSC: Primary 46F10; Secondary 35S99
MathSciNet review: 787880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of $ {C^\infty }$ elements in the space of convolution operators $ {\theta '_c}$, which belong to the Schwartz space $ \mathcal{S}$.


References [Enhancements On Off] (What's this?)

  • [1] L. Hörmander, Linear partial differential operators, Grundleheren Math. Wiss., Vol. 116, Springer-Verlag, Berlin and New York, 1963.
  • [2] Lars Hörmander, Pseudo-differential operators and hypoelliptic equations, Singular integrals (Proc. Sympos. Pure Math., Vol. X, Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, pp. 138–183. MR 0383152 (52 #4033)
  • [3] Louis Nirenberg, Lectures on linear partial differential equations, American Mathematical Society, Providence, R.I., 1973. Expository Lectures from the CBMS Regional Conference held at the Texas Technological University, Lubbock, Tex., May 22–26, 1972; Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 17. MR 0450755 (56 #9048)
  • [4] Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834 (35 #730)
  • [5] François Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967. MR 0225131 (37 #726)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 35S99

Retrieve articles in all journals with MSC: 46F10, 35S99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787880-7
PII: S 0002-9939(1985)0787880-7
Article copyright: © Copyright 1985 American Mathematical Society